×

The Legendre transformation. (English) Zbl 0365.58011


MSC:

37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
70H03 Lagrange’s equations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R. Abraham and J.E. Marsden , Foundations of mechanics . Benjamin , New York , 1967 . Zbl 0158.42901 · Zbl 0158.42901
[2] C. Caratheodory , Variationsrechnung und partielle Differentialgleichungen erster Ordnung . B. G. Teubner , Leipzig und Berlin , 1935 . Zbl 0011.35603 | JFM 61.0547.01 · Zbl 0011.35603
[3] A. Frölicher and A. Nijenhuis , Theory of vector valued differential forms . Nederl. Akad. Wetensch. Proc. (Ser. A), t. 59 , 1956 , p. 338 - 359 . MR 82554 | Zbl 0079.37502 · Zbl 0079.37502
[4] J. Sniatycki and W.M. Tulczyjew , Generating forms of Lagrangian submanifolds . Indiana Univ. Math. J. , t. 22 , 1972 , p. 267 - 275 . MR 305297 | Zbl 0237.58002 · Zbl 0237.58002
[5] J. Sniatycki and W.M. Tulczyjew , Canonical dynamics of relativistic charged particles . Ann. Inst. H. Poincaré (Sect. A), t. 15 , 1971 , p. 177 - 187 . Numdam | MR 297309 | Zbl 0231.70013 · Zbl 0231.70013
[6] W.M. Tulczyjew , Hamiltonian systems, Lagrangian systems and the Legendre transformation . Symposia Mathematica , t. 14 , 1974 , p. 247 - 258 . MR 388451 | Zbl 0304.58015 · Zbl 0304.58015
[7] W.M. Tulczyjew , Sur la différentielle de Lagrange . C. R. Acad. Sci. (Ser. A) ( Paris ), t. 280 , 1975 , p. 1295 - 1298 . MR 377987 | Zbl 0314.58018 · Zbl 0314.58018
[8] W.M. Tulczyjew , A symplectic formulation of particle dynamics (to appear). MR 448429 | Zbl 0353.53021 · Zbl 0353.53021
[9] W.M. Tulczyjew , Lagrangian submanifolds and Hamiltonian dynamics (to appear). · Zbl 0304.58015
[10] W.M. Tulczyjew , Lagrangian submanifolds and Lagrangian dynamics (to appear). · Zbl 0237.58002
[11] A. Weinstein , Symplectic manifolds and their Lagrangian submanifolds . Advances in Math. , t. 6 , 1971 , p. 329 - 346 . MR 286137 | Zbl 0213.48203 · Zbl 0213.48203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.